Search found 55 matches
Today I injected my penis. 5 minutes later I got a huge lump across the upper side below the injection spot. Now, after hours, the right side of my penis is all black and blue. What happened? Anyone else have this happen?
- Wed Nov 04, 2015 4:53 pm
- Forum: Introductions and Hellos
- Topic: New Registering Members - forum guidelines
- Replies: 115
- Views: 34540
Wasn't sure how to do this. I am a new member. 65, had Ed for at least 8 years (low T before that, pituitary tumor, lost interest in sex for a while). Have gone from pills to injections recently, with success. The whole experience has actually brought my wife and I closer together and improved our s...
- Wed Nov 04, 2015 4:50 pm
- Forum: Injections
- Topic: First experiences with injections
- Replies: 4
- Views: 2222
My doctor is an expert in sexual health, and has been very helpful in guiding me in the injections. Go on line and find someone who is a urologist specializing in men's sexual issues. He has helped with dosage and everything. The thought of a needle in my penis, or of me doing it, was a bit intimida...
First, I would pay for a video I could watch at home, with my wife. Second, I have a question--why does it work better some times than others? IN the office I got a great erection, but at home it was weak, even with a slightly bigger dose.